Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pregnant, diarrhea, using relcer gel

hi. i am on week 27 of my pregnancy .yesterday was diagonised that i have worms as for the last week been having tummy problems with occasssional doc . says no drug can be administered to me till am through with preganancy.However i was given relcer gel.but today morning i have had severe diarrhoea. IS THERE ANY DRUG WHICH CAN STOP THE DIARRHOEA?
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
I read your question
Apples in plenty can cure diarrhoea.(not apple juice)
isabgol husk with less water can control diarrhoea and make the stool solid
curds in plenty can be given to stop diarrhoea.
avoid taking any medicine . the above will take 2 days time to get you alright.
You can meet a homeopath who can prescribe chamomelia to you , which is the medicine of choice in pregnancy patients having diarrhoea.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor